# SDR USAA010460

- Difficulty date: April 25, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 47,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME/DOUBLER CRACKED .5 INCH, BS 1104 FRAME AFT SIDE, FORWARD LOWER LEFT HORIZONTAL STABILIZER FIT.  INSTALLED REPAIR DOUBLER, FILLERS, SHIMS PER EA 69484 AND SRM 51-70-11.  (M)
